# SDR SWIA201025370

- Difficulty date: November 19, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 21,139 hours, 18,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 200 BULKHEAD AT LEFT PARKING BRAKE FITTING CRACKED.  (C-CHECK)  REPAIRED PER REO.
